Skip to product information
Grand-Pa Tabs 24 HM

Grand-Pa Tabs 24

R 40.00 
Sorry, this item is out of stock
No reviews
+ FREE Delivery Available
+ Fast Contactless Delivery
+ Customer Care & Assistance

Exclusivebrandsonline

Need Help? Contact Us


Grand-Pa Headache 24 Tablets


Contains paracetamol and aspirin - read package insert. Each tablet contains: aspirin 226.8 mg, paracetamol 162.0 mg, caffeine 32.4 mg. For the symptomatic relief of mild to moderate pain and fever.


24 tablets. Grad-Pa®. Headache tablets. For the relief of: Headaches. Toothache. Pain and fever. Triple action.


Re-Closable Packaging

Head Office: 150B Drakensberg road, Pretoria, Waterkloof Park, 0181 (Pick-up option available)

Western Cape Branch: 138 Main road, Michaels Arcade, Somerset West, 7130 (Pick-up option available)